MAUDE Adverse Event Report: HOLOGIC, INC 3DIMENSIONS; MAMMOGRAPHY SYSTEM

HOLOGIC, INC 3DIMENSIONS; MAMMOGRAPHY SYSTEM
Model Number 3DM-SYS-STD
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the user site that on (b)(6) 2026, during use of a 3dimensions, the c-arm moved unexpectedly during a patient exam while positioned at 90 degrees for a left true lateral tomosynthesis exposure.The user site reported that the c-arm shifted from approximately 90 degrees to 92 degrees while the patient was in compression and that the movement was visible.It was reported by the user site that after the shift occurred, the system shut down.No patient impact or injuries were reported, and exams were completed in another room.A hologic field service engineer (fse) investigated the device and found that the c-arm was moving slightly during tomosynthesis at 90 degrees.The fse inspected the vertical travel assembly (vta) and reported that no loose bolts or vta movement were found.The fse reported that the c-arm brakes were sticking during the tomosynthesis sweep at 90 degrees, causing the system to shut down.Both c-arm brakes were replaced by the fse, and all required checks and calibrations were performed.Following repair, the fse reported that no errors occurred during testing and the system was verified to be operating according to manufacturer specifications.No further information is currently available.

Brand Name
3DIMENSIONS
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
600 technology dr
newark DE 19702
Manufacturer (Section G)
HOLOGIC, INC
600 technology dr
newark DE 19702
Manufacturer Contact
dara smithers
600 technology dr
newark, DE 19702
MDR Report Key25494133
Report Number3005496266-2026-00149
Device Sequence Number10013344
Product Code OTE
UDI-Device Identifier15420045510524
UDI-Public(01)15420045510524(11)200219
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P080003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3DM-SYS-STD
Device Catalogue Number3DM-SYS-STD
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Supplement Date Received by Manufacturer09/04/2026
Initial Report FDA Received Date06/12/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown